# SDR R61A201803030291

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N136JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 24,949 hours, 19,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Turnbuckle
- Condition: Out Of Adjust
- Location: L2 Door Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L2 DOOR DISARM INDICATOR IS NOT DISPLAYING THE WORD DISARM.  ADJUSTED THE L2 DOOR DISARM TURNBUCKLE IAW AMM 52-12-20. OPS CHECKED GOOD.
